Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Algebras of Fourier transforms with closed restrictions
HTML articles powered by AMS MathViewer

by Benjamin B. Wells PDF
Trans. Amer. Math. Soc. 260 (1980), 631-636 Request permission

Abstract:

Let G denote a compact abelian group and let B denote a Banach subalgebra of A, the algebra of complex-valued functions on G whose Fourier series is absolutely convergent. If B contains the constant functions, separates the points of G, and if the restriction algebra, $B(E)$, is closed in $A(E)$ for every closed subset E of G, then $B = A$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A20, 46J10
  • Retrieve articles in all journals with MSC: 43A20, 46J10
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 260 (1980), 631-636
  • MSC: Primary 43A20; Secondary 46J10
  • DOI: https://doi.org/10.1090/S0002-9947-1980-0574805-2
  • MathSciNet review: 574805